# SDR GTIA2020110535427

- Difficulty date: November 4, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N648NK
- Make and model: Airbus A320-232
- Aircraft serial: 7656
- Aircraft time: 12,353 hours, 5,561 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN MEGA PHONE INOPERABLE.  R & R AFT CABIN MEGA PHONE, IAW CMM 25-65-01.  OPERATIONS CHECK GOOD.
